Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 241, NWS Louisville, KY

July 4, 2016Clinton County, Cumberland County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 4, 2016, 4:05 PM CDT for Clinton County, Cumberland County, Kentucky. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2016, 4:05 PM CDT (21:05 UTC)
Expired
Jul 4, 2016, 4:30 PM CDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, KY, Cumberland County, KY

The radar

The Nashville radar (KOHX), 140 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 4:21 PM CDTTSTM WND DMG6 Ene Albany, KYTREES DOWN ON HIGHWAY 696 NEAR THE CLINTON/WAYNE COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 12:41 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
797 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

741 
WUUS53 KLMK 042105
SVRLMK
KYC053-057-042130-
/O.NEW.KLMK.SV.W.0241.160704T2105Z-160704T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 PM CDT MON JUL 4 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 430 PM CDT

* AT 404 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BYRDSTOWN...
  MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALBANY...ASHLOCK...ALPHA...UPCHURCH...IDA...PEYTONSBURG...SHIPLEY...BROWNS
  CROSSROADS...HIGHWAY AND SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3663 8524 3662 8544 3664 8545 3684 8506
      3681 8503 3675 8500 3673 8502 3671 8501
      3670 8502 3669 8502 3668 8501 3667 8501
      3666 8500 3663 8500 3662 8498
TIME...MOT...LOC 2104Z 255DEG 44KT 3662 8517 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
2 follow-up statements
157 
WWUS53 KLMK 042121
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM CDT MON JUL 4 2016

KYC057-042130-
/O.CAN.KLMK.SV.W.0241.000000T0000Z-160704T2130Z/
CUMBERLAND KY-
421 PM CDT MON JUL 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUMBERLAND COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL KENTUCKY.

LAT...LON 3663 8524 3673 8514 3675 8500 3673 8502
      3671 8501 3670 8502 3669 8502 3668 8501
      3667 8501 3666 8500 3663 8500 3662 8498
TIME...MOT...LOC 2120Z 255DEG 44KT 3667 8492 

$$

KYC053-042130-
/O.CON.KLMK.SV.W.0241.000000T0000Z-160704T2130Z/
CLINTON KY-
421 PM CDT MON JUL 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN CLINTON COUNTY...

AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SLICKFORD...
MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALBANY...BUG...SAVAGE...ROLAN AND CANNONS MILL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3663 8524 3673 8514 3675 8500 3673 8502
      3671 8501 3670 8502 3669 8502 3668 8501
      3667 8501 3666 8500 3663 8500 3662 8498
TIME...MOT...LOC 2120Z 255DEG 44KT 3667 8492 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
452 
WWUS53 KLMK 042128
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM CDT MON JUL 4 2016

KYC053-042138-
/O.EXP.KLMK.SV.W.0241.000000T0000Z-160704T2130Z/
CLINTON KY-
428 PM CDT MON JUL 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON COUNTY
WILL EXPIRE AT 430 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL KENTUCKY.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3663 8524 3673 8514 3675 8500 3673 8502
      3671 8501 3670 8502 3669 8502 3668 8501
      3667 8501 3666 8500 3663 8500 3662 8498
TIME...MOT...LOC 2127Z 255DEG 44KT 3667 8492 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:20 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 4, 2:20 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
320 PM EDT MON JUL 4 2016

.SHORT TERM (Now through Tuesday Night)...
Issued at 310 PM EDT Mon Jul 4 2016

...Flash Flood Threat Continues Into Tonight...

Quasi-stationary front draped across Kentucky continues to serve as
a focus for convection this afternoon. Plenty of instability
available south of the Parkways, 40 kt of mid-level flow to enhance
shear profiles, and a boundary-rich environment are fueling a severe
threat, with damaging winds as the main hazard from bowing segments
and precip loading.

High precipitable water and low flash flood guidance also warrant
flash flooding concerns, but some question as to how long the threat
will continue given that ongoing storms have remained fairly
progressive. Still, with 3-5 inches of rain yesterday in some areas,
any renewed heavy rainfall in an already-saturated location will
result in flooding issues, so will allow the Flash Flood Watch to
ride as is even though impacts are likely to be more localized.
Evening/overnight crew can clear and/or cancel once the threat of
rain diminishes.

Expect precip to diminish from NW-SE tonight as the weak upper trof
axis continues to shear out, and the effective boundary is pushed
into the Tennessee Valley. By midnight, will trend POPs down to low
chance over Indiana, and even a low-end likely near Lake Cumberland.

Drying trend will continue on Tuesday, as mid-level heights attempt
to rise a bit across the region as mid-level ridging over the
Southern Plains tries to expand north and east. Latest round of
model data suggests that iso-sct storms will be possible...but
mainly focused across southern KY. Highs will be tempered by clouds
but should warm into the mid-upper 80s.

.LONG TERM (Wednesday through Monday)...
Issued at 310 PM EDT Mon Jul 4 2016

Zonal pattern during mid-week, with the stronger westerlies to our
north, will mean warm but unsettled weather. Default mode will the
scattered diurnal convection typical of this time of year, but any
weak impulses that would serve as a better focus for precip will be
difficult to time. Wed night/Thu appear to be a better chance with
some weakness to the ridging, and we do have high chance/low likely
POPs in that time frame. Dewpoints will punch solidly into the
lower/mid 70s, and pushing Wed-Thu afternoon heat indices to near
100.

Stronger ridging on Friday will support the warmest temps and lowest
POPs before a front tries to drop into the Ohio Valley Fri night.
Broad eastern CONUS trofiness will set up for the weekend, and could
push the front south into the Tennessee Valley. Difficult to place
much confidence in a fropa at this time of year, so current forecast
for the weekend is near climo, but more of a clean fropa could bring
in more pleasant temps and dewpoints for one or both days of the
weekend, especially in southern Indiana and north central Kentucky.

&&

.AVIATION (18Z TAF Update)...
Issued at 138 PM EDT Mon Jul 4 2016

Rounds of showers and storms will continue to affect the TAF sites
through this afternoon and at least early evening as a steady plume
of moisture rides up the Ohio Valley from the SW. Precipitation is
focusing along a stalled frontal boundary, so repeated and
occasionally intense rainfall is expected. VIS could drop into the 1
to 2 mile range for brief periods in any T-storm, along with wind
gusts in the 40-50 mph range. Have included the best expected timing
for storms at each terminal, with lulls in between.

Precipitation coverage/intensity should diminish this evening, with
lower ceilings and some visibility restrictions possible. Will be
optimistic with cig/vis recovery by mid morning on Tuesday, however
low clouds may linger into the early afternoon if they become well
established overnight.

&&

.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch through Tuesday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.

IN...Flash Flood Watch through Tuesday morning for INZ076>079-083-084-
     089>092.

&&

Short Term........RAS
Long Term.........RAS
Aviation..........BJS
Hazardous weather outlook, Jul 4, 2:35 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
335 PM EDT MON JUL 4 2016

KYZ041>043-046>049-053>057-061>067-070>078-081-082-051945-
FAYETTE-BOURBON-NICHOLAS-WASHINGTON-MERCER-JESSAMINE-CLARK-LARUE-
MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-
LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-
RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...LEXINGTON...PARIS...CARLISLE...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
335 PM EDT MON JUL 4 2016 /235 PM CDT MON JUL 4 2016/

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 321 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. STRONG
TO SEVERE STORMS ARE POSSIBLE SOUTH OF THE BLUEGRASS PARKWAY IN
KENTUCKY. THE MAIN THREAT WILL BE DAMAGING WINDS.

ANY THUNDERSTORMS TONIGHT THAT LINGER OVER AREAS THAT HAVE ALREADY
RECEIVED HEAVY RAIN COULD RESULT IN LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EACH DAY THROUGH THE
END OF THE WEEK AS SEVERAL DISTURBANCES MOVE THROUGH A WARM, MOIST
ATMOSPHERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076>079-083-084-089>092-KYZ023>040-045-051945-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
NELSON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...BARDSTOWN
335 PM EDT MON JUL 4 2016 /235 PM CDT MON JUL 4 2016/

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. STRONG
TO SEVERE STORMS ARE POSSIBLE SOUTH OF THE BLUEGRASS PARKWAY IN
KENTUCKY. THE MAIN THREAT WILL BE DAMAGING WINDS.

ANY THUNDERSTORMS TONIGHT THAT LINGER OVER AREAS THAT HAVE ALREADY
RECEIVED HEAVY RAIN COULD RESULT IN LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EACH DAY THROUGH THE
END OF THE WEEK AS SEVERAL DISTURBANCES MOVE THROUGH A WARM, MOIST
ATMOSPHERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

RAS

In the hours before

Local storm report, Jul 4, 3:04 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT MON JUL 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLOOD            1 WSW BUFFALO           37.51N 85.72W
07/04/2016                   LARUE              KY   LAW ENFORCEMENT

            ROAD FLOODED AND IMPASSABLE NEAR THE
            INTERSECTION OF BROOKS RD AND HALL GADDIE
            RD.

&&

RL
Local storm report, Jul 4, 3:14 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM EDT MON JUL 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     3 N PHIL                37.26N 84.97W
07/04/2016                   CASEY              KY   TRAINED SPOTTER

            DOWNED TREE BLOCKING HWY 127 NEAR HENSON
            RIDGE RD.

&&

RL
Local storm report, Jul 4, 3:17 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
417 PM EDT MON JUL 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND DMG     4 SSE BLACK GNAT        37.25N 85.41W
07/04/2016                   GREEN              KY   PUBLIC

            TREES DOWN.

&&

RAS
Local storm report, Jul 4, 3:18 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 PM EDT MON JUL 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND DMG     3 S THREE SPRINGS       37.14N 85.75W
07/04/2016                   METCALFE           KY   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS THE AREA .

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 4, 3:30 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT MON JUL 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     5 SE BLACK GNAT         37.25N 85.39W
07/04/2016                   TAYLOR             KY   EMERGENCY MNGR

            SEVERAL DOWNED TREES BLOCKING E LEMON BEND
            RD.

&&

RL
Local storm report, Jul 4, 3:31 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
431 PM EDT MON JUL 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     3 NNE PHIL              37.26N 84.96W
07/04/2016                   CASEY              KY   TRAINED SPOTTER

            NUMEROUS POWER LINES DOWN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:01 PM CDTSevere Thunderstorm WarningLMKGrayson, Ohio29 min
Jul 3, 7:11 PM CDTAreal Flood AdvisoryLMKHardin, Meade2 hr
Jul 3, 7:25 PM CDTSpecial Weather StatementLMKBullitt35 min
Jul 3, 7:27 PM CDTTornado WarningLMKBreckinridge, Hardin18 min
Jul 3, 7:48 PM CDTSpecial Weather StatementLMKGrayson27 min
Jul 3, 7:59 PM CDTSpecial Weather StatementLMKNelson46 min
Jul 3, 8:15 PM CDTSpecial Weather StatementLMKHardin, Hart, Larue30 min
Jul 3, 8:26 PM CDTSpecial Weather StatementLMKWashington34 min
Jul 3, 9:02 PM CDTSpecial Weather StatementLMKMercer, Washington43 min
Jul 3, 9:21 PM CDTSpecial Weather StatementLMKTaylor24 min
Jul 3, 9:42 PM CDTSpecial Weather StatementLMKWarren33 min
Jul 4, 8:43 AM CDTAreal Flood AdvisoryLMKMeade6 hr
Jul 4, 10:19 AM CDTSpecial Weather StatementLMKGrayson26 min
Jul 4, 11:19 AM CDTSpecial Weather StatementLMKAnderson, Woodford26 min
Jul 4, 11:24 AM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Jessamine, Woodford36 min
Jul 4, 11:52 AM CDTSpecial Weather StatementLMKFayette23 min
Jul 4, 11:56 AM CDTSpecial Weather StatementLMKFayette, Jessamine34 min
Jul 4, 12:06 PM CDTAreal Flood AdvisoryLMKHart, Larue6 hr
Jul 4, 12:11 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas34 min
Jul 4, 12:24 PM CDTSpecial Weather StatementLMKButler36 min
Jul 4, 12:28 PM CDTSpecial Weather StatementLMKButler32 min
Jul 4, 12:44 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren31 min
Jul 4, 12:53 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson37 min
Jul 4, 1:09 PM CDTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Hart, Warren66 min
Jul 4, 1:10 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart, Warren35 min
Jul 4, 1:15 PM CDTSpecial Weather StatementLMKHart30 min
Jul 4, 1:20 PM CDTSevere Thunderstorm WarningLMKAllen, Edmonson, Logan, Simpson, Warren25 min
Jul 4, 1:44 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Metcalfe, Warren31 min
Jul 4, 1:49 PM CDTSpecial Weather StatementLMKHart26 min
Jul 4, 1:50 PM CDTSpecial Weather StatementLMKGreen25 min
Jul 4, 2:00 PM CDTSpecial Weather StatementLMKLogan30 min
Jul 4, 2:05 PM CDTSpecial Weather StatementLMKAllen, Monroe25 min
Jul 4, 2:07 PM CDTAreal Flood AdvisoryLMKBarren, Green, Hart, Metcalfe53 min
Jul 4, 2:10 PM CDTSpecial Weather StatementLMKGreen, Taylor35 min
Jul 4, 2:16 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Taylor29 min
Jul 4, 2:27 PM CDTTornado WarningLMKAdair, Taylor18 min
Jul 4, 2:30 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Taylor30 min
Jul 4, 2:36 PM CDTAreal Flood AdvisoryLMKAdair, Green, Metcalfe, Taylor114 min
Jul 4, 2:39 PM CDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell2 hr
Jul 4, 2:41 PM CDTTornado WarningLMKAdair, Casey19 min
Jul 4, 2:54 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln, Russell51 min
Jul 4, 2:56 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln34 min
Jul 4, 3:24 PM CDTSevere Thunderstorm WarningLMKGarrard, Lincoln, Madison36 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.